Access count of this item: 127

Files in This Item:
File Description SizeFormat 
0906-1.pdf509.07 kBAdobe PDFView/Open
Title: Isomorphism of restricted chain-like graphs
Authors: Yamazaki, Koichi
Issue Date: Apr-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 906
Start page: 1
End page: 5
URI: http://hdl.handle.net/2433/59468
MR Number: 1414023
Appears in Collections:0906 アルゴリズムと計算量理論

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.